MAUDE Adverse Event Report: NUVASIVE, INC. MODULUS; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

NUVASIVE, INC. MODULUS; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number 67940001P2
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that a patient with cervical spondylosis underwent spinal cage insertion surgery between the c4/c6 vertebral on (b)(6) 2025.It was confirmed that the cage inserted into the c4/c5 vertebral had shifted approximately 1-2 mm.The patient felt difficulty swallowing and requested resurgery although the surgeon considered the case did not need surgery.We did not obtain the implant.We do not receive any other adverse patient consequences reported.

Brand Name
MODULUS
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24057321
Report Number2031966-2026-00013
Device Sequence Number18497181
Product Code ODP
UDI-Device Identifier00887517958983
UDI-Public887517958983
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172676
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67940001P2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale